Normal forms of real surfaces under unimodular transformations
near elliptic complex tangents
Source: Duke Math. J.
Volume 74, Number 1
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.dmj/1077288013
Mathematical Reviews number (MathSciNet): MR1271467
Zentralblatt MATH identifier: 0834.32003
Digital Object Identifier: doi:10.1215/S0012-7094-94-07407-3
 E. Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J. 32 (1965), 1–21.
Mathematical Reviews (MathSciNet): MR34:369
 X. Gong, Real analytic submanifolds under unimodular transformations, preprint.
 J. Moser, Analytic surfaces in $\bf C\sp 2$ and their local hull of holomorphy, Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985), 397–410.
 J. K. Moser and S. M. Webster, Normal forms for real surfaces in $\bf C\sp2$ near complex tangents and hyperbolic surface transformations, Acta Math. 150 (1983), no. 3-4, 255–296.